RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 188, Number 4  


A universal sequence in the classical travel-time inversion problem
M. L. Gerver, E. A. Kudryavtseva
3
On the topological classification of structurally stable diffeomorphisms of surfaces with one-dimensional attractors and repellers
V. Z. Grines
57
On duality theory for non-topological variants of the mass transfer problem
V. L. Levin
95
On the Stokes problem with model boundary conditions
M. A. Ol'shanskii
127
Multipliers in the Hardy spaces $H_p(D^m)$ with $p\in (0,1]$ and approximation properties of summability methods for power series
R. M. Trigub
145
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019